# SDR 0200471235

- Difficulty date: February 16, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N235NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- Aircraft time: 81,320 hours, 18,604 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: E, J, A

## Discrepancy

DURING CLIMB, THE NR 1 THRUST REVERSER INTRANSIT LIGHT ILLUMINATED FOLLOWED BY A SEVERE AIRCRAFT YAW.  THE CREW FOLLOWED COM PROCEDURE AND SHUT DOWN THE NR 1 ENGINE.  FUEL WAS DUMPED AND THE AIRCRAFT RETURNED TO IAD LANDING WITHOUT INCIDENT.  MAINTENANCE PLACED THE NR 1 THRUST REVERSER ON MEL 78-1A.  AN EXCESSIVE MANEUVER/OVERLOAD CHECK WAS COMPLETED PER AMM 05-51-02 WITH NO DAMAGE NOTED.
